# SDR N382003F00003

- Difficulty date: November 14, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 66001983
- Condition: Intermittent
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NO CABIN AIR AFTER TAKE-OFF FROM TEB.  AIRCRAFT RETURNED TO ABE BELOW 10,000 FOR SWAP OUT WITH ANOTHER.  AIRCRAFT GROUND RUN BY MAINTENANCE PERSONNEL AND OPERATED THROUGH NORMAL AND EMERGENCY MODES.  IT WAS DETERMINED THAT FLOW CONTROL VALVE WAS INTERMITTENT.  FLOW CONTROL VALVE IS TO BE CHANGED.
